# SDR DXTA2024010210487

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000076
- Aircraft time: 1,576 hours, 897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008489
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN PLACED IN THE ON POSITION. THE EMER LIGHTS DO ILLUMINATE WHEN PLACED IN THE ARMED POSITION. AS PER THE MAINTENANCE CONTROLLER WE TRIED 2 CYCLES OF BATTERY CHARGING PER THE TEXTRON MAINTENANCE LETTER WITH NO SUCCESS.  REMOVED & REPLACED WITH REPAIRED BATTERY. OPS CKD GOOD. ALL IAW AMM 33-50-05.
